# SDR SWIA2019103146633

- Difficulty date: October 30, 2019
- Submitted: October 31, 2019
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 35,959 hours, 26,186 cycles
- System (JASC): 3000 · Ice/Rain Protection System
- Part: Warning Message
- Condition: False Activation
- Location: Anti-Ice Duct
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ANTI ICE DUCT WARNING MESSAGE ON APPROACH IN ORD FOLLOWED BY AN ANTI ICE DUCT CAUTION MESSAGE. RAN QRH, TRIED TURNING WING ANTI ICE BACK ON PER QRH AND SYSTEM SEEMED TO OPERATE NORMAL. (FLT#3059) CLOSED COULD NOT DUPLICATE. PERFORMED AILC SELF TEST TESTS GOOD. PERFORMED WING ANTI-ICE OPS CHECK, ALL INDICATIONS CORRECT AND LEADING EDGE TEMPS NORMAL IAW AMM.
